Alert archive / Mississippi / Tornado Warnings in 2008
Tornado Warning 116, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at May 8, 2008, 8:26 AM CDT for 4 counties in Mississippi. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2008, 8:26 AM CDT (13:26 UTC)
- Expired
- May 8, 2008, 9:15 AM CDT
- In force
- 49 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Itawamba County, MS, Lee County, MS, Prentiss County, MS, Tishomingo County, MS
The radar
The Columbus AFB radar (KGWX), 62 km from the middle of the area, began a volume at 13:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 8:42 AM CDT | TSTM WND DMG | 6 Ssw Marietta, MS | POSSIBLE TORNADO, SEVERAL HOMES WITH MISSING ROOFS AND TREES DOWN |
| May 8, 8:42 AM CDT | TORNADO 2 | 4 Ssw Marietta, MS | EF2 TORNADO TOUCHED DOWN 4 MILES SOUTH SOUTHWEST OF MARIETTA IN THE PALESTINE COMMUNITY. THE TORNADO TRAVELED TWO MILES TO THE NORTHEAST WITH A MAXIMUM WIDTH OF 100 YARDS. THE MAXIMUM ESTIMATED WINDS WERE AROUND 120 MPH. |
| May 8, 9:21 AM CDT | HAIL 0.75 | 3 Nnw Belmont, MS | PENNY SIZE HAIL REPORTED IN DENNIS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 8:04 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 1.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KMEG 081326 TORMEG MSC057-081-117-141-081415- /O.NEW.KMEG.TO.W.0116.080508T1326Z-080508T1415Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 826 AM CDT THU MAY 8 2008 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * TORNADO WARNING FOR... NORTHERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI... NORTHEASTERN LEE COUNTY IN NORTHEAST MISSISSIPPI... SOUTHEASTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI... SOUTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI... * UNTIL 915 AM CDT * AT 826 AM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO NEAR SALTILLO...OR 8 MILES NORTHEAST OF TUPELO...MOVING NORTHEAST AT 30 MPH. THIS TORNADO HAS PRODUCED DAMAGE NEAR THE TUPELO AIRPORT. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GUNTOWN...PRATTS FRIENDSHIP...MANTACHIE...SANDY SPRINGS... FAIRVIEW...TISHOMINGO AND BELMONT. .THE SAFEST PLACE TO BE DURING A TORNADO IS A STORM SHELTER. IF NO STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. .IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. LAT...LON 3442 8874 3470 8812 3441 8815 3424 8864 TIME...MOT...LOC 1326Z 244DEG 23KT 3435 8862 $$
3 follow-up statements
000 WWUS54 KMEG 081336 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 835 AM CDT THU MAY 8 2008 MSC057-081-117-141-081415- /O.CON.KMEG.TO.W.0116.000000T0000Z-080508T1415Z/ TISHOMINGO MS-PRENTISS MS-LEE MS-ITAWAMBA MS- 835 AM CDT THU MAY 8 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR NORTHERN ITAWAMBA...NORTHEASTERN LEE...SOUTHEASTERN PRENTISS AND SOUTHERN TISHOMINGO COUNTIES... AT 835 AM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO. THIS TORNADO WAS LOCATED NEAR PRATTS FRIENDSHIP...OR 9 MILES SOUTHEAST OF BALDWYN...MOVING NORTHEAST AT 32 MPH. THIS TORNADO HAS PRODUCED DAMAGE IN THE TUPELO AREA. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARIETTA...SANDY SPRINGS...FAIRVIEW...BELMONT...GOLDEN AND TISHOMINGO. .THE SAFEST PLACE TO BE DURING A TORNADO IS A STORM SHELTER. IF NO STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. .IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. LAT...LON 3442 8874 3470 8812 3441 8815 3424 8864 TIME...MOT...LOC 1335Z 241DEG 28KT 3439 8853 $$
000
WWUS54 KMEG 081347
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
847 AM CDT THU MAY 8 2008
MSC081-081357-
/O.CAN.KMEG.TO.W.0116.000000T0000Z-080508T1415Z/
LEE MS-
847 AM CDT THU MAY 8 2008
...THE TORNADO WARNING FOR NORTHEASTERN LEE COUNTY IS CANCELLED...
AT 847 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
TORNADO WARNING IS CANCELLED.
LAT...LON 3451 8853 3470 8812 3441 8815 3433 8836
3434 8838 3432 8839 3428 8851 3429 8854
TIME...MOT...LOC 1347Z 241DEG 28KT 3443 8843
$$
MSC057-117-141-081415-
/O.CON.KMEG.TO.W.0116.000000T0000Z-080508T1415Z/
TISHOMINGO MS-PRENTISS MS-ITAWAMBA MS-
847 AM CDT THU MAY 8 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR NORTHERN
ITAWAMBA...SOUTHEASTERN PRENTISS AND SOUTHERN TISHOMINGO COUNTIES...
AT 847 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR SANDY SPRINGS...OR
11 MILES NORTH OF FULTON...MOVING NORTHEAST AT 32 MPH.
THIS TORNADO PRODUCED DAMAGE IN THE TUPELO AREA.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FAIRVIEW...BELMONT...GOLDEN AND TISHOMINGO.
.THE SAFEST PLACE TO BE DURING A TORNADO IS A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3451 8853 3470 8812 3441 8815 3433 8836
3434 8838 3432 8839 3428 8851 3429 8854
TIME...MOT...LOC 1347Z 241DEG 28KT 3443 8843
$$000
WWUS54 KMEG 081359
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
859 AM CDT THU MAY 8 2008
MSC057-117-141-081415-
/O.CON.KMEG.TO.W.0116.000000T0000Z-080508T1415Z/
TISHOMINGO MS-PRENTISS MS-ITAWAMBA MS-
859 AM CDT THU MAY 8 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR NORTHERN
ITAWAMBA...SOUTHEASTERN PRENTISS AND SOUTHERN TISHOMINGO COUNTIES...
AT 859 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR SANDY SPRINGS...OR
12 MILES WEST OF RED BAY...MOVING NORTHEAST AT 30 MPH.
THIS TORNADO PRODUCED DAMAGE IN THE TUPELO AREA.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BELMONT...GOLDEN AND TISHOMINGO.
.THE SAFEST PLACE TO BE DURING A TORNADO IS A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3451 8853 3470 8812 3441 8815 3433 8836
3434 8838 3432 8839 3428 8851 3429 8854
TIME...MOT...LOC 1359Z 241DEG 28KT 3448 8833
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at May 8, 2:56 AM CDT, 5 hours 30 minutes earlier.
Area forecast discussion, May 8, 2:56 AM CDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 256 AM CDT THU MAY 8 2008 .DISCUSSION... SURFACE LOW LOCATED OVER SOUTHWEST MISSOURI EARLY THIS MORNING WITH A COLD FRONT EXTENDING INTO WESTERN ARKANSAS INTO EAST TEXAS. SHOWERS AND A FEW THUNDERSTORMS ARE MOVING ACROSS THE FORECAST AREA AT THE PRESENT TIME. TEMPERATURES REMAIN ON THE WARM SIDE WITH READINGS IN THE LOWER 70S WHERE RAIN HAS YET TO FALL AND 60S WHERE RAIN HAS ALREADY FALLEN. THE COLD FRONT SHOULD MAKE ITS WAY THROUGH THE FORECAST AREA DURING THE DAY TODAY. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT. THERE COULD BE SOME SEVERE STORMS TODAY WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREAT. BY TONIGHT...THE COLD FRONT SHOULD BE SOUTH OF THE FORECAST AREA SO IT SHOULD BE DRY. THE FRONT WILL STALL OUT JUST SOUTH OF THE FORECAST AREA AND THEN RETREAT NORTH AS A WARM FRONT ON FRIDAY AND FRIDAY NIGHT WHICH WILL MEAN A CHANCE OF SHOWERS AND THUNDERSTORMS. SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ON FRIDAY NIGHT WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREAT. THE FRONTAL BOUNDARY REMAIN CLOSE TO THE FORECAST AREA ON SATURDAY SO SOME ISOLATED THUNDERSTORMS WILL BE POSSIBLE. BY SATURDAY NIGHT...LOW PRESSURE DEVELOP AND MOVES ALONG THE FRONT WHICH WILL INCREASE THE CHANCE FOR SHOWERS AND THUNDERSTORMS FOR SATURDAY NIGHT AND SUNDAY. THERE WILL AGAIN BE A THREAT OF SEVERE THUNDERSTORMS ON SATURDAY NIGHT AND INTO SUNDAY WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREAT. HIGH PRESSURE SHOULD MOVE IN BEHIND THIS SYSTEM WHICH WILL KEEP THINGS DRY FROM SUNDAY NIGHT THROUGH TUESDAY. A NEW STORM SYSTEM DEVELOP IN THE CENTRAL PLAINS BY TUESDAY WHICH WILL BRING ANOTHER THREAT OF THUNDERSTORMS FOR TUESDAY NIGHT AND WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... MEM 78 63 82 61 / 70 10 30 20 MKL 75 58 77 56 / 80 10 30 20 JBR 77 59 78 57 / 60 10 30 20 TUP 77 62 84 61 / 70 10 20 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, May 8, 8:15 AM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 815 AM CDT THU MAY 8 2008 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-091015- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 815 AM CDT THU MAY 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY OVER MUCH OF WEST TENNESSEE AND NORTH MISSISSIPPI GENERALLY EAST OF A LINE FROM UNION CITY TENNESSEE TO MEMPHIS TO COFFEEVILLE MISSISSIPPI. A COLD FRONT WILL MOVE THROUGH THE MID-SOUTH TODAY. THUNDERSTORMS WILL DEVELOP AHEAD OF THE THE COLD FRONT. SOME SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH LARGE HAIL...DAMAGING WINDS AND POSSIBLY TORNADOES AS THE SEVERE WEATHER THREATS. PLEASE REFER TO ANY CURRENT SEVERE WEATHER WATCHES AND WARNINGS AS WELL AS SIGNIFICANT WEATHER ALERTS FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY AFTERNOON AND EVENING OVER SOUTHWEST TENNESSEE AND NORTH MISSISSIPPI SOUTH AND EAST OF A LINE FROM HENDERSON TENNESSEE TO MEMPHIS TO CLARKSDALE MISSISSIPPI. THE FRONT WILL STALL OUT ACROSS NORTH MISSISSIPPI AND AN UPPER LEVEL DISTURBANCE WILL MOVE ALONG THE FRONT WHICH WILL TRIGGER MORE THUNDERSTORMS. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. THERE IS ALSO A RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE MID-SOUTH SATURDAY NIGHT AND SUNDAY MORNING. LOW PRESSURE WILL DEVELOP AND MOVE ALONG THE FRONTAL BOUNDARY PRODUCING MORE THUNDERSTORMS. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE AND PRODUCE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED IN SUPPORT OF SEVERE WEATHER OPERATIONS TODAY...FRIDAY NIGHT AND AGAIN SATURDAY NIGHT INTO SUNDAY MORNING. PLEASE RELAY ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN MEMPHIS.
In the hours before
Special weather statement, May 8, 7:27 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 727 AM CDT THU MAY 8 2008 MSZ015-016-081300- LEE MS-PONTOTOC MS- 727 AM CDT THU MAY 8 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHERN LEE COUNTY IN NORTHEAST MISSISSIPPI... PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 5 MILES SOUTHWEST OF PONTOTOC AT 727 AM CDT...MOVING NORTHEAST AT 35 MPH. THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE ANTICIPATED. PEOPLE IN LEE AND PONTOTOC COUNTIES...INCLUDING THE CITIES OF BALDWYN...PONTOTOC AND TUPELO...SHOULD MONITOR THIS STORM CLOSELY..
Local storm report, May 8, 8:25 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
825 AM CDT THU MAY 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 AM TORNADO 3 W TUPELO 34.26N 88.78W
05/08/2008 LEE MS OTHER FEDERAL
0804 AM TORNADO 4 W TUPELO 34.26N 88.80W
05/08/2008 LEE MS TRAINED SPOTTER
ROOFS DAMAGED, SHEDS DESTROYED, TREES DOWN
&&
RJOThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:51 AM CDT | Tornado Warning | MEG | Lee, Pontotoc | 39 min |
| May 8, 8:33 AM CDT | Flash Flood Warning | MEG | Lee, Pontotoc | 6 hr |
| May 8, 9:09 AM CDT | Tornado Warning | MEG | Itawamba, Prentiss, Tishomingo | 21 min |
| May 8, 10:37 AM CDT | Tornado Warning | MEG | Lee, Prentiss | 38 min |
| May 8, 11:01 AM CDT | Severe Thunderstorm Warning | MEG | Tishomingo | 44 min |
| May 8, 11:44 AM CDT | Severe Thunderstorm Warning | MEG | Monroe | 46 min |
Nearby
Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.